Slt Anticoagulants (Vit K antagonists)/Slt Cephalosporins Interactions
This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.
Moderate. These medicines may cause some risk when taken together. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
Your antibiotic may also decrease your body's ability to make clots.
What might happen:
You may experience an increased chance for bleeding including bleeding from your gums, nosebleeds, unusual bruising, or dark stools.
What you should do about this interaction:
Contact your doctor as soon as possible if you are taking these two medicines. Make sure that your doctor knows all of the medicines that you are taking.You should watch for any unusual bleeding or bruising. Your bleeding times may need to be monitored and the dose of your blood thinner adjusted, or you may need to be switched to a different antibiotic.Your healthcare professionals (e.g. doctor or pharmacist) may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
Free RX Coupon
Save up to 80% on your prescriptions.
Save up to 80% on your prescription with WebMDRx
You Might Also Like
Are you currently using cefazolin SODIUM Vial With Threaded Port?
This survey is being conducted by the WebMD marketing sciences department.
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.